# SDR ABXA9900414

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 99119923
- Condition: Corroded
- Location: Bs 1231
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CANTED BULKHEAD WEB CORRODED AT STATION 1231.  REPAIRED IAW ABX REA D953-28154.
